# SDR 9721099928

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, FIRST CLASS SECTION EMERGENCY LIGHTS ILLUMINATED FOR 15 MINUTES OF FLIGHT.  MAINTENANCE REPLACED BATTERIES AT RIGHT GALLEY DOOR EXIT SIGN, OPERATIONAL CHECK OK.
